MAUDE Adverse Event Report: CAREFUSION 303, INC. ALARIS; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. ALARIS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MS3500-15
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of meckel¿s diverticulitis and recent abdominal pain.Procedure: infusion of zosyn.The plastic tip of the secondary tubing was found to be broken off and inside the bag of zosyn.No known harm to patient.

Brand Name
ALARIS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92121
MDR Report Key18628929
Report Number18628929
Device Sequence Number7963740
Product Code FPA
UDI-Device Identifier10885403222610
UDI-Public(01)10885403222610(17)20261115(10)23119196
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/24/2024
Report Date (Section F) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS3500-15
Device Catalogue NumberMS3500-15
Device Lot Number23119196
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/02/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight77 KG
Date Report Sent to FDA01/24/2024